# SDR CA000530007

- Difficulty date: May 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: HC5740036200
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 ENGINE PYLON TO WING ATTACH BOLT (LWR OTBD) HEAD FOUND SHEARED OFF. BOLT REPLACED.
